JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Polarized Super Torus
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 56, Issue 1,  2016, pp.295-300
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2016.56.1.295
 Title & Authors
Polarized Super Torus
Kim, Hoil;
  PDF(new window)
 Abstract
For the complex torus, there is the Riemann condition on the polarization for it to be an abelian variety. We extend this condition on the super torus for super abelian variety.
 Keywords
super torus;polarization;theta functions;
 Language
English
 Cited by
 References
1.
M. Aganagic and C. Vafa, Mirror symmetry and supermanifolds, Adv. Theor. Math. Phys., 8(6)(2004), 939-954. crossref(new window)

2.
M. Bergvelt and J. Rabin, Super curves, theta Jacobians, and super KP equations, Duke Math. J., 98(1)(1999), 1-57. crossref(new window)

3.
D. Borthwick, S. Klimek, A. Lesniewski and M. Rinaldi, Matrix Cartan superdomains, super Toeplitz operators, and quantization, J. Funct. Anal., 127(1995), 456-510. crossref(new window)

4.
B. DeWitt, Supermanifolds, Cambridge University Press, Cambridge, 1984.

5.
P. Griffth and J. Harris, Principles of algebraic geometry, Wiley-Interscience, New York, 1978.

6.
G. Kempf, Complex abelian varieties and theta functions, Springer-Verlag, Berlin, 1991.

7.
Y. Manin, Gauge field theory and complex geometry, Springer-Verlag, New York, 1980.

8.
D. Mumford, Abelian variety, Oxford University Press, Bombay, 1974.

9.
S. Sethi, Supermanifolds, rigid manifolds and mirror symmetry, Nucl. Phys., B430(1994), 31-50.